Dear Wendy
Dear Wendy

How to think positively

Home Forums Get Advice, Give Advice How to think positively

This topic contains 15 replies, has 6 voices, and was last updated by avatar Tui 1 month ago.

Viewing 4 posts - 13 through 16 (of 16 total)
  • Author
    Posts
  • #850452 Reply

    Go see a doctor. I’m not sure what kind you need, but you need to see someone and tell them exactly what medications you are taking.

    You don’t need a bf to be a whole person. He’s clearly not helping you feel good about yourself. There are a lot of guys who like to take advantage of younger, vulnerable women. I can’t tell if that is exactly what’s happening here, but if there’s one thing that’s clear from your comments, it’s that you need to be single and figure out your medication.

    #850453 Reply
    avatar
    Part-time Lurker

    “I have a weird anxiety in my life about not having someone to catch me if I fall”.

    Maybe one of the reasons you feel so down and out of sorts is because on some level you know that your just using this guy as an emotional place holder instead of focusing on yourself and finding a relationship that actually makes you happy. When we do things or engage in relationships that we know aren’t healthy or right it creates more anxiety and depression. (Also, there’s the inevitable hatred that the user feels for the used.) I’m not accusing you of being mean or a bad person. I’m just delving into one of your comments a bit to help you get some clarity.

    #850457 Reply
    avatar
    ron

    We can only react second hand based upon the small part of your story which you’ve written. The person who should best understand your situation is the counselor you had been going to. What advice did this person give you?

    I’m also confused about your meds. You say that after getting off all meds you had a great sense of accomplishment and pride, but later you say that you haven’t functioned well since going of your ADHD medication. You say you stopped this med because you were abusing it. Abusing it was bad, but you probably should be taking it. You should talk to a doctor about this. It isn’t a great accomplishment to get off of meds which you need to function well.

    I think you need to end this relationship. It seems clear that his support and advice and constantly discussing your problems with him are hurting, rather than helping you. Can you move in with friends or your parents while you and a therapist/doctor get you stabilized on the proper meds/dosage and you get back on your feet after ending your relationship.

    In terms of not finding anything which makes you happy, I would think about what used to make you happy. As you end your relationship and get back on appropriate meds, try easing back into activities which used to make you happy.

    #850464 Reply
    avatar
    Tui
    Member

    It sounds like the two of you have a very unbalanced relationship. Believe me, older does not mean wiser. Some people like feeling that you are dependent on them and that they’re the only person that can help you. You may find that he’s not that interested in you once you’re doing better, or a least pretending to be. Make your own decisions and own them – even if they’re wrong, at least they’re yours. So break it off and find other people to speak to, preferably a therapist.

Viewing 4 posts - 13 through 16 (of 16 total)
Reply To: How to think positively
Your information: